My Blog, My Diary, My Life.

.

Tuesday, December 20, 2011

Day 419: Some comments Some Answers

Hello again my friends, and a worm welcome to the newcomers.
It’s now day number 419… wow… that’s a lot of days... and a lot of changes too...
So what going on… really? everything is good ,i cant remember the last time i had a real panic attack or depression...no side effects or anything like that ...that's nice...real nice.

"unfound said...Im afraid of taking the drug I was prescribed it, I have been diagnosed with Borderline Personality Disorder and am dreadfully afraid this drug I will need till my dying death. There are ups and downs in getting into what I call my states, my episodes, creativity ensues but in those moments I feel like the world could end and it would be perfect... What were your major side effects, did the drug make you more alert? I am also in the process of being assessed by a specialist for Adult ADHD, It is highly likely that I do have it!"
Hey, i just want you to know that what you wrote about how perfect it will be if the world could just end is something that we ALL say to ourselves from time to time... i know i sure did and meant it.

i can assure you that all of us here (fellow readers)  said that at least once and really meant it.

let me say this... if i could take time back... i would and take the pill in a much earlier stage in my life, that would save me a lot of hassle for sure... about the side effects - just read the previous posts from day 1 and you'll be able to read exactly how it was for me... in a larger perspective the side effects are no match for the upside you get from this change in your life.
"Great blog! I've been on the 10mg since October 12. I suffer from anxiety when I try to go to sleep. I lay there thinking and waiting for the noises and think about tons of other things.I now cannot attend a party I wanted to go to. Does it take longer than 6 weeks? I'm all for trying this if it eventually works, but I'm starting to get a little edgy now."
first of all thank you, now about the 6 weeks - you need to keep at it and wait, it can take couple of weeks longer - but it worth it. don't screw it up and stop in the middle. congratulations on your new job and try to take things in perspective, there are many tips I've posted before you can read and help yourself... be patience... now about that party... how come you can't go? you can and should...look at it as a good experiment to check out if cipralex did something or not. and try to have some fun!

Melissa P - just wanted to thank you for your comments and for helping people and sharing your experiences to help us all :-)

I've noticed many of you talked about the sleeping and dreams issues... i will address that on a separate post.

thank you and in case I don't see ya, good afternoon , good evening, and good night!  

Reactions:

9 comments:

I've been taking Cipralex since June 2011. First 10mg then upping to 20mg in August. While my mood is great, I find myself tired a lot and quite a few sexual side effects. I've talked to my doc - I can deal with being tired, but it's not always great to have the others. We've tried a few things but nothing is sticking. I'm thinking maybe it's time to ween off Cipralex. What has been your experience - especially in sexual function?

On dec 19 I suddenly had a anxiety attack out of the blue at work for no reason at all. I left work and felt better once I was home. The next day I went to work again and was feeling the same but I controlled it until about 2:30 pm and couldn't take it anymore. Haven't been back to work since. On dec 21 the doctor prescribed me 10mg a day but so far I've been too scared to take them. I have a trip to the Dominican booked next week and I'm scared to freak out on the plane or while in a foreign country. Don't know what to do...

Your blog had a huge impact on me finally making the decision to start medication. Thanks for that and thank you for your honesty. Really appreciate it. I'm sure it is helping a lot of people who have been hesitant!

I've been on Cipralex (10mg) since September. It took about a month and a half before I really started noticing the difference. It started small but was pretty huge all at the same time. Sort of what you descibed with your own experiences.

My doctor and I have been talking about the dose the last month or so (about 3 months since I started), and I'm thinking I need to increase. He wants to wait and see. My only concern is that the last month or so I haven't felt the same benifits. Kind of feel the depression coming on again.

Just wondering if you felt something similair? My doctor wants to see how I feel after the holidays. He thinks the "season" may be playing a role. I feel like I'm plateauing with on my current dose as there haven't been any external factors that would lead to an increase in depression.

Hi, I really like this blog. It inspired me to start my own. Please can you have a look? Maybe be my follower! :)

http://depressionsfordummies.blogspot.com/

Hi - I don't know if anyone can help me. I had been taking Cipralex 20 mg since July & was loving it. Then, in Sept., noticed I was developing varicose veins in my legs. But thought, hey, I can handle that. However, recently, I went off it because I was having so much pressure in my legs. Starting with cymbalta now (hating it so far), & really wish I could resume with cipralex. Has anyone else had this experience? Just wondering if I just decreased the dose, would it get better?

I have been taking Cipralex since 2007, I was told to take it for at least 2 years. then I wanted to reduce it though my personal pressures were not less. Each time I decided to reduce it, I felt worse, I managed to reduce it to half of the dosage. But I do not get to the point to stop it as I immediately see the changes in my habit, specially sometimes I feel so out of control and scream at people. could anybody tell me if this is normal first of all to take it for so long and then how to come off this medication without suffering. Thank you for writing to me: davisbiz@firm7.com

I'm not sure exactly why but this website is loading very slow for me. Is anyone else having this problem or is it a issue on my end? I'll check back later and see if the problem still exists.
Also visit my weblog ; http://www.teenpornpost.com/

With a 60 day maturity, turnips need to be in the ground by August 15.
If you are working on a riding mower or a mower
with an electric starter, you will also want to disconnect the battery as
to prevent any accidental startups while servicing your machine.
When ordering mulch, find out what the delivery cost is and compare it
between companies before ordering.

My web site mulching

I remarkably recommend doing work with 1 hour payday loan.

I'm particularly pleased with all the professionalism and diligence of their staff members. By no means the moment they'd allow me down.


Prior to operating with them, I was stuck in an adjustable price mortgage loan with payments ballooning instant cash loans no credit check out of handle.
I even experimented with having a payday loan, however, stipulations kept coming up which prohibited
my closing, even after I presently paid for an appraisal.